International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 7, Pages 449-451
A note on logharmonic mappings
Department of Computer Science, Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates
Received 5 January 2002
Copyright © 2002 Zayid Abdulhadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the problem of minimizing the moments of order for a subclass of logharmonic mappings.